Advances in Theoretical and Mathematical Physics

Volume 3 (1999)

Number 2


The asymptotics of an amplitude for the 4-simplex

John W. Barrett and Ruth M. Williams

pp. 209-215

On the generalized Casson invariant

George Thompson

pp. 249-280

Summing up instantons in three-dimensional Yang–Mills theories

Sonia Paban, Savdeep Sethi, and Mark Stern

pp. 343-361

Renormalization group flows from holography: Supersymmetry and a $c$-theorem

D. Z. Freedman, S. S. Gubser, K. Pilch, and N. P. Warner

pp. 363-417